# SDR SWAA2021060366143

- Difficulty date: April 24, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 65,852 hours, 38,836 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 120.30; 2ND VERTICAL STIFFENER IS CRACKED. / REPAIRED RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB AT STABILIZER STATION 120.30; AND VERTICAL STIFFENER AT LOWER END PER SRM 55-10-09-2R-5
